BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On the hop-constrained survivable network design problem with reliable edges

Participants in the publication
Quentin Botton (Author)
Bernard Fortz (Author)
Luis Gouveia (Author)
Dep. Estatística e Investigação Operacional
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Date of Publication
2015-12

Where published
Computers & Operations Research

Publication Identifiers
ISSN - 0305-0548

Publisher
Elsevier BV

Volume
64

Number of pages
8
Starting page
159
Last page
167

Document Identifiers
DOI - https://doi.org/10.1016/j.cor.2015.05.009
URL - http://dx.doi.org/10.1016/j.cor.2015.05.009


Export

APA
Quentin Botton, Bernard Fortz, Luis Gouveia, (2015). On the hop-constrained survivable network design problem with reliable edges. Computers & Operations Research, 64, 159-167. ISSN 0305-0548. eISSN . http://dx.doi.org/10.1016/j.cor.2015.05.009

IEEE
Quentin Botton, Bernard Fortz, Luis Gouveia, "On the hop-constrained survivable network design problem with reliable edges" in Computers & Operations Research, vol. 64, pp. 159-167, 2015. 10.1016/j.cor.2015.05.009

BIBTEX
@article{45007, author = {Quentin Botton and Bernard Fortz and Luis Gouveia}, title = {On the hop-constrained survivable network design problem with reliable edges}, journal = {Computers & Operations Research}, year = 2015, pages = {159-167}, volume = 64 }